Express Chemist Online Pharmacy
Lemsip     Lemsip > Lemsip Max Cold & Flu Lemon 10 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Lemsip > Lemsip Max Strength Cold & Flu Lemon Sachets 10
See Also: Coughs, Colds, Flu and Sore ThroatsHot Beverages for Cold and Flu

Lemsip Max Strength Cold & Flu Lemon Sachets 10

Price: £4.09 (incl VAT)    
 
Lemsip Max Strength Cold & Flu Lemon Sachets 10
 
Click on image to enlarge
Lemsip's Max Cold & Flu Lemon Sachets dissolve with water to make hot drinks that are ideal for those struggling to deal with cold and flu symptoms like headache, blocked nose, fever, body aches and sore throat. The effective decongestant helps clear your nose, plus paracetamol helps ease your aches and pains, including fever, sore throat and headache. You can trust it to ease the symptoms of even the heaviest bout of cold or flu.
  • 10 Sachets.
  • A lemon flavoured, powdered formula.
  • Contains 1000mg Paracetamol, 12.2mg Phenylephrine hydrochloride.
  • Reduces cold and flu symptoms.
  • Provides relief from nasal congestion, sore throats, chesty coughs, headaches and fever.
  • A maximum strength formula.
Paracetamol is a well-known painkiller, analgesic. it is effective against aches and pains including headaches, and can also reduce fever.

Phenylephrine hydrochloride reduces swelling in the passages of the nose, nasal decongestant, which relieves a blocked or runny nose. All of the Phenylephrine hydrochloride is released from the capsules gradually.

It is important to drink plenty of liquid when suffering from colds and or the flu. If your cold and flu symptoms are preventing you from getting a good night's sleep try Lemsip Max All Night Cold and Flu Tablets.

Do not take if:
  • You are allergic or hypersensitive to any of the ingredients.
  • You are already taking products with paracetamol in.
  • You have a serious heart condition.
  • Have high blood pressure or a serious heart condition.
  • You are taking or have taken Monoamine Oxidase Inhibitors (MAOI antidepressants) within 14 days.
Dosage:
Adults and children 12+:
Dissolve one sachet in hot, not boiling, water.
Stir until dissolved.
May be repeated every 4-6 hours.
Maximum of 4 sachets in 24 hours.

Allergen advice:
Contains Paracetamol.

Caution:
DO NOT EXCEED STATED DOSE and DO NOT GIVE TO CHILDREN UNDER 12.


Active Ingredients per Sachet:
Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg.
Product code: LEM73U     Price: £4.09 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Lemsip page
Return to the Coughs, Colds, Flu and Sore Throats page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Lemsip Max Cold & Flu Lemon 10 - Buy Online from Express Chemist UK Pharmacy

Lemsip

Coughs
Beechams
Benylin
Lemsip
Olbas
Sudafed



Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.